# SDR 1350527N67786

- Difficulty date: July 21, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N67886
- Make and model: Cessna 402C
- Aircraft serial: 402C0435
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Master Switch
- Part number: CM358950
- Part serial: 0527
- Condition: Defective
- Location: L/H C/B Panel
- Part time: 722 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AVIONICS MASTER SWITCH ION.  MX CHANGED CIRCUIT BREAKER SWITCH.
